MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-18 - user has high glucose value test strip udi# (b)(4).Note: at call back on 12/07/2018 the customer's condition had improved and she did not currently have any diabetic symptoms.Customer stated she had gone to her doctor's office on (b)(6) 2018 and that the doctor had advised her to take her "novalog".Customer took 40 units of novalog and her blood sugar had come down.Customer used the truemetrix air meter to perform additional blood tests.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results of hi.The customer's expected fasting blood glucose test result is 145 mg/dl.Customer stated that she had a meal last evening that she should not have eaten.At the time of the call, the customer reported symptoms of increased thirst and frequent urination but denied the need for medical attention at the time.During the call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of hi and hi using truemetrix air meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is a few weeks.The meter memory was reviewed for previous test result history: (b)(6).Customer is concerned with the hi results that she is getting from her meter.Customer has not had any changes to her medication, lifestyle, medication or diet routine.Customer states that she does try to exercise a little every day.Customer also stated that she had a meal last evening that she should not have eaten.Customer is currently having increased thirst and frequent urination but denies the need for medical attention at this time.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8196328
Report Number1000113657-2018-01280
Device Sequence Number13860641
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1